# SDR HALA2009021000044

- Difficulty date: February 10, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 11,962 hours, 29,403 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Stator
- Part number: 4301171
- Part serial: 1232
- Condition: Failed
- Location: Rt Generator
- Part time: 962 hours, 2,340 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ENG LEFT SYSTEM FAILURE DURING CLIMB.  T/S IAW FIM 73-21 TASK 813 AND FIM 77-12 802.  REMOVED AND REPLACED RIGHT DEDICATED GENERATOR STATOR IAW AMM 73-21-04.  REMOVED AND REPLACED CHANNEL B N2 SPEED PROBE IAW AMM 77-12-01 PERFORMED EEC RTS, NO FAULT NOTED.  OPS AND LEAK CHECKED GOOD ON ENGINE RUN.
